Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#265089] of Guillermo Sapiro

Papers Published

  1. Ma, Y; Niyogi, P; Sapiro, G; Vidal, R, Dimensionality reduction via subspace and submanifold learning, IEEE Signal Processing Magazine, vol. 28 no. 2 (2011), pp. 14-15+126, ISSN 1053-5888 [doi]
    (last updated on 2017/12/14)

    Abstract:
    The problem of finding and exploiting low-dimensional structures in high-dimensional data is taking on increasing importance in image, video, or audio processing; Web data analysis/search; and bioinformatics, where data sets now routinely lie in observational spaces of thousands, millions, or even billions of dimensions. The curse of dimensionality is in full play here: We often need to conduct meaningful inference with a limited number of samples in a very high-dimensional space. Conventional statistical and computational tools have become severely inadequate for processing and analyzing such high-dimensional data. © 2006 IEEE.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320